# SDR AUS20020540

- Difficulty date: February 4, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: Faulty
- Location: Hydraulic Indica
- Component: Hydraulic Indica
- Stage of operation: NR
- Nature of condition: K, M, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC TEMPERATURE SWITCH FAULTY.
